Error estimates for semilinear parabolic control problems in the absence of Tikhonov term
Autor(es) y otros:
Fecha de publicación:
2019
Versión del editor:
Citación:
SIAM Journal on Control and Optimization, 57(4), p. 2515-2540 (2019); doi:10.1137/18M117220X
Descripción física:
p. 2515-2540
ISSN:
DOI:
Patrocinado por:
The first two authors were partially supported by the Spanish Ministerio de Economía, Industria y Competitividad through research projects MTM2014-57531-P and MTM2017-83185-P.
Colecciones
- Artículos [37354]
- Investigaciones y Documentos OpenAIRE [8231]
- Matemáticas [314]
Ficheros en el ítem
